# SDR CA141010009

- Difficulty date: September 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED A 6-7 PERCENT N1 ROLLBACK IN FLIGHT WITH "SYNC" ON.  ALSO THE ITT BECAME 50-70 DEGREES C COOLER.  AT GROUND-RUN ALL PARAMETERS SHOWED NORMAL. ENGINE DOWNLOAD BEING ANALYZED.
